# SDR AWXA0000474

- Difficulty date: July 19, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- Aircraft time: 37,964 hours, 37,034 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 007006071
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C/W, FOUND FRAME 1 AT STA 440 CRACKED.  REPLACED FRAME (SAME P/N) IAW PEMCO SRM SUPPLEMENT 52-90-1 AND AWA ER 03523000691BW1.
